Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On dytor 20 mg, udoliv 300, sompraz l, lubowel 8, leruride. Feeling weak, tingling leg, constipation. Suggest some medicine?

My father is 67 years old & taking medicines like dytor 20mg, urimax.4,udoliv 300,sompraz L, Eptus 25,lubowel 8, leruride & freshcol(syrup) & Piscul(Syrup). But from almost 1 & a half month he is suffering from heavy weakness, constipation & tingling in legs. what kind of medicine we prefer to defeat weakness & tingling.
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, thanks for asking in Healthcare Magic.

Leride is Glimepiride, taken in Diabetes, Uncontrolled Diabetes can result in neuropathy (nerve tingling), weakness and constipation due to Gastroparesis (reduced gut movement).

Eptus is Epleranone and Urimax is Toresmide. Irovel contaions both Hydrochlorothiazide and Irbesartan. Except Irbesartan, other drugs are diuretics and are given in the treatment of hypertension (high BP). They increase the excretion of water and reduce edema. But along with water, electrolytes like sodium and potassium are also lost from the body. Hydrochlorothiazide and Torsemide cause hypokalemia (reduced potassium level). Epleranone is a potassium sparing diuretic and is given along with Torsemide and prevents hypokalemia but does so only if given in proper dose. Irbesartan increases potassium level. Hypokalemia causes weakness.

Urimax isTamsulosin, given for prastate enlargement and can cause asthenia (nerve pain). Somprez L contains both Esomeprazole and Levosulpiride. This combination is given in GERD. Side effects of Levosulpiride are constipation and weakness. Esomeprazole reduces calcium absorption when used for a prolonged period of time as in GERD and can be the reason for tingling.

So the reasons for constipation, tingling and weakness could be
1. Diabetic neuropathy.
2. Hypokalemia.
3. Side effects of Esomeprazole (tingling), Levosulpiride (weakness, constipation), Tamsulocin (asthenia).

I hope this is useful to you.

Answered: Thu, 11 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor